# SDR SIMA2012024003

- Difficulty date: January 23, 2012
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N538EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10317
- Aircraft time: 3,222 hours, 2,016 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Missing
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE CHECK FOUND THAT THE FIRST OFFICER’S FLASHLIGHT WAS MISSING.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSTALLED FIRST OFFICER’S FLASHLIGHT AS REQUIRED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
